Inequalities of Calderón-Zygmund type for trigonometric polynomials.
Georgian mathematical journal, Tome 8 (2001) no. 1, pp. 165-179
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Calderón-Zygmund type inequality, Fourier transform, trigonometric polynomial, homogeneous polynomial, differential operator
@article{GMJ_2001__8_1_49086,
author = {Runovski, K. and Schmeisser, H.-J.},
title = {Inequalities of {Calder\'on-Zygmund} type for trigonometric polynomials.},
journal = {Georgian mathematical journal},
pages = {165--179},
year = {2001},
volume = {8},
number = {1},
zbl = {0981.42006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2001__8_1_49086/}
}
Runovski, K.; Schmeisser, H.-J. Inequalities of Calderón-Zygmund type for trigonometric polynomials.. Georgian mathematical journal, Tome 8 (2001) no. 1, pp. 165-179. http://geodesic.mathdoc.fr/item/GMJ_2001__8_1_49086/